High order inverse function theorems
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 283-303
@article{AIHPC_1989__S6__283_0,
     author = {Frankowska, Halina},
     title = {High order inverse function theorems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {283-303},
     zbl = {0701.49040},
     mrnumber = {1019118},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__283_0}
}
Frankowska, H. High order inverse function theorems. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 283-303. http://www.numdam.org/item/AIHPC_1989__S6__283_0/

[1] Aubin J.-P. (1982) Comportement lipschitzien des solutions de problèmes de minimisation convexes. CRAS, Paris, 295, 235-238 | MR 681586 | Zbl 0503.49022

[2] Aubin J.-P. (1984) Lipschitz behavior of solutions to convex minimization problems. Math. Operations Research, 8, 87-111 | MR 736641 | Zbl 0539.90085

[3] Aubin J.-P. & Cellina A. (1984) DIFFERENTIAL INCLUSIONS. Springer Verlag | Zbl 0538.34007

[4] Aubin J.-P. & Ekeland I. (1984) APPLIED NONLINEAR ANALYSIS. Wiley-Interscience | Zbl 0641.47066

[5] Aubin J.-P. & Frankowska H. (1987) On the inverse function theorem. J. Math. Pures & Appliquées, 66, 71-89 | Zbl 0643.46033

[6] Ambrosetti A. & Prodi G. (1973) On the inversion of some differential mappings with singularities between Banach spaces. Ann. Math. Pure Appl., 93, 231-247 | Zbl 0288.35020

[7] Beauzamy P. (1985) INTRODUCTION TO BANACH SPACES AND THEIR GEOMETRY. North Holland, Math. Study, 68 | MR 889253 | Zbl 0585.46009

[8] Clarke F.H. (1983) OPTIMIZATION AND NONSMOOTH ANALYSIS. Wiley-Interscience | MR 709590 | Zbl 0582.49001

[9] Dmitruk A.V., Milyutin A.A. & Osmolovskii N.P. (1980) Ljusternik's theorem and the theory of extrema. Uspekhi Mat. Nauk, 35:6, 11-46 / Russian Math Surveys, 35:6, 11-51 | Zbl 0479.49015

[10] Ekeland I. (1979) Nonconvex minimization problems. Bull. Am. Math. Soc., 1, 443-474 | MR 526967 | Zbl 0441.49011

[11] Fattorini H. (1987) A unified theory of necessary conditions for nonlinear nonconvex systems. Appl. Math. & Opt., 2, 141-184 | Zbl 0616.49015

[12] Fattorini H. & Frankowska H. (to appear) Necessary conditions for infinite dimensional control problems. | Zbl 0737.49017

[13] Frankowska H. (1986) Théorème d'application ouverte pour des correspondances. CRAS, Paris 302, 559-562 | MR 845648 | Zbl 0588.49008

[14] Frankowska H. (1987) An open mapping principle for set-valued maps. J. Math. Analysis & Appl., 127, 172-180 | Zbl 0643.46034

[15] Frankowska H. (1987) Local controllability and infinitesimal generators of semigroups of set-valued maps. SIAM J. Control & Optimization, 25, 412- 432 | Zbl 0625.49015

[16] Frankowska H. (1987) Théorèmes d'application ouverte et de fonction inverse. CRAS, Paris, 305, 773-776 | MR 921132 | Zbl 0635.46041

[17] Frankowska H. (1989) Local controllability of control systems with feedbacks. J. Opt. Th. & Appl., n° 2, (to appear) | Zbl 0633.93013

[18] Frankowska H. (to appear) On the linearization of nonlinear control systems and exact reachability. Proceedings of IFIP Conference on Optimal Control of Systems Governed by Partial Differential Equations, Santiago de Compostela, Spain, July 6-9, 1987, Springer Verlag | MR 987973 | Zbl 0677.93042

[19] Frankowska H. Some Inverse Mapping Theorems. (to appear) | Numdam | Zbl 0727.26014

[20] Graves L.M. (1950) Some mapping theorem. Duke Math. J., 17, 111-114 | MR 35398 | Zbl 0037.20401

[21] Ioffe A.D. (1987) On the local surjection property. J. Nonlinear Analysis, 11, 565-592 | MR 886649 | Zbl 0642.49010

[22] Ioffe A.D. & Tikhomirov V.M. (1974) THEORY OF EXTREMAL PROBLEMS. Nauka, Moskow

[23] Ljusternik L.A. (1934) Conditional extrema of functionals. Mat. Sb., 41, 390-401

[24] Mangasarian O.L., & Fromovitz S. (1967) The Fritz John necessary optimality conditions in the presence of equality and inequality constraints. J. Math. Analysis & Appl., 17, 37-47 | Zbl 0149.16701

[25] Robinson S. (1976) Stability theory for systems of inequalities, part II: differentiable nonlinear systems. SIAM J. Numerical Analysis, 13, 497-513 | MR 410522 | Zbl 0347.90050

[26] Rockafellar R.T. (1986) Lipschitzian stability in optimization: the role of nonsmooth analysis. IIASA WP-8646 | MR 822004 | Zbl 0586.49012

[27] Rockafellar R.T. (1987) Second-order optimality conditions in nonlinear programming obtained by way of pseudo-derivatives. (preprint)